Alert archive / New York / Freezing Rain Advisories in 2015

Freezing Rain Advisory 2, NWS Buffalo, NY

December 29, 2015Jefferson County, Lewis County, New York

NWS Buffalo, NY issued this freezing rain advisory at Dec 29, 2015, 11:37 PM EST for Jefferson County, Lewis County, New York. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2015, 11:37 PM EST (04:37 UTC)
Expired
Dec 30, 2015, 12:00 PM EST
In force
12 hr
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY

The radar

The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WWUS41 KBUF 300437
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1137 PM EST TUE DEC 29 2015

NYZ007-008-301245-
/O.NEW.KBUF.ZR.Y.0002.151230T0437Z-151230T1500Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1137 PM EST TUE DEC 29 2015

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY.

* LOCATIONS...JEFFERSON AND LEWIS COUNTIES...ESPECIALLY NORTHERN
  PORTIONS.

* TIMING...THROUGH WEDNESDAY MORNING.

* ACCUMULATIONS...TRACE OF ICE.

* IMPACTS...PATCHY FREEZING DRIZZLE WILL BRING LIGHT ADDITIONAL
  ICING OVERNIGHT...RESULTING IN SLIPPERY DRIVING CONDITIONS FOR
  THE WEDNESDAY MORNING COMMUTE. TEMPERATURES WILL SLOWLY RISE
  ABOVE FREEZING WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN
BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING
TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG
BUFWX

&&

$$

APFFEL
3 follow-up statements
245 
WWUS41 KBUF 300926
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
426 AM EST WED DEC 30 2015

NYZ007-008-301500-
/O.CON.KBUF.ZR.Y.0002.000000T0000Z-151230T1500Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
426 AM EST WED DEC 30 2015

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...JEFFERSON AND LEWIS COUNTIES...ESPECIALLY NORTHERN 
  PORTIONS.

* TIMING...EXPECT OCCASIONAL LIGHT FREEZING RAIN AND FREEZING
  DRIZZLE TO PERSIST THROUGH LATE MORNING. TEMPERATURES WILL
  SLOWLY RISE ABOVE FREEZING BY MID DAY WEDNESDAY... ENDING THE
  FREEZING RAIN THREAT.

* ACCUMULATIONS...TRACE OF ICE.

* IMPACTS...OCCASIONAL LIGHT FREEZING RAIN AND FREEZING DRIZZLE
  WILL BRING SOME LIGHT ICE ACCUMULATIONS THROUGH LATE THIS
  MORNING. ANY UNTREATED OR ELEVATED SURFACES ARE ESPECIALLY
  SUSCEPTIBLE TO ICING... WHICH CAN MAKE FOR SLICK TRAVEL
  CONDITIONS. USE CAUTION AND ALLOW EXTRA TIME IF TRAVELING THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT...BUT NOT IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN
BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING
TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG
BUFWX

&&

$$

CHURCH
737 
WWUS41 KBUF 301425
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
925 AM EST WED DEC 30 2015

NYZ007-008-301700-
/O.EXT.KBUF.ZR.Y.0002.000000T0000Z-151230T1700Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
925 AM EST WED DEC 30 2015

...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

* LOCATIONS...JEFFERSON AND LEWIS COUNTIES...ESPECIALLY NORTHERN 
  PORTIONS.

* TIMING...THROUGH LATE THIS MORNING.

* ACCUMULATIONS...A GLAZE OF LESS THAN A TENTH OF AN INCH.

* IMPACTS...OCCASIONAL LIGHT FREEZING RAIN AND FREEZING DRIZZLE 
  WILL BRING SOME LIGHT ICE ACCUMULATIONS THROUGH LATE THIS 
  MORNING. ANY UNTREATED OR ELEVATED SURFACES ARE ESPECIALLY 
  SUSCEPTIBLE TO ICING...WHICH CAN MAKE FOR SLICK TRAVEL 
  CONDITIONS. USE CAUTION AND ALLOW EXTRA TIME IF TRAVELING THIS 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT...BUT NOT IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN
BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING
TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG
BUFWX

&&

$$
165 
WWUS41 KBUF 301645
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1145 AM EST WED DEC 30 2015

NYZ007-008-301745-
/O.EXP.KBUF.ZR.Y.0002.000000T0000Z-151230T1700Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1145 AM EST WED DEC 30 2015

...FREEZING RAIN ADVISORY WILL EXPIRE AT NOON EST TODAY...

SOUTHERLY WINDS HAVE BROUGHT WARMER AIR TO THE REGION...ABOVE
FREEZING TEMPERATURES HAVE ENDED THE NEED FOR A FREEZING RAIN
ADVISORY.

$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Dec 29, 10:02 PM EST, 1 hour 35 minutes earlier.

Area forecast discussion, Dec 29, 10:02 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1002 PM EST TUE DEC 29 2015

.SYNOPSIS...
SURFACE LOW PRESSURE NORTH OF LAKE ONTARIO WILL SLOWLY WEAKEN AS A
COASTAL LOW STRENGTHENS AND MOVES OUT TO SEA. THIS WILL KEEP CLOUDS
AND MILDER AIR ACROSS THE REGION TONIGHT AND WEDNESDAY. COLDER AIR
WILL ARRIVE LATER IN THE WEEK BRINGING A RETURN OF LAKE EFFECT SNOWS
WITH MUCH COLDER TEMPERATURES POSSIBLE BY THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A FRONTAL BOUNDARY REMAINS STALLED NEAR THE NORTH SHORES OF LAKE
ONTARIO THIS EVENING. THIS BOUNDARY IS FORECAST TO VERY SLOWLY
LIFT NORTHWARD OVERNIGHT...BUT RADAR TRENDS SHOW PRECIPITATION
LIFTING NORTHEAST OF THE CWA. BASED ON THIS WE WILL ALLOW THE
ADVISORY TO EXPIRE. AREAS NORTH OF THE FRONT ARE LIKELY TO BE DRY
FOR THE REMAINDER OF THE NIGHT...HOWEVER SOME GUIDANCE HINTS AT
THE POSSIBILITY PATCHY DRIZZLE OR FREEZING DRIZZLE LATE TONIGHT OR
EARLY WEDNESDAY MORNING.

ELSEWHERE...DRIZZLE AND LIGHT RAIN SHOWERS HAVE DEVELOPED
NORTHEAST OF LAKE ERIE ACROSS THE NIAGARA FRONTIER. THIS IS
AREA IS PROBABLY BEING ENHANCED BY LIMITED LAKE INSTABILITY AND
UPSLOPING. THE 00Z BUF SOUNDING AND NAM BUFKIT SOUNDING FORECASTS
SHOW MOISTURE AND LIFT IS QUITE SHALLOW WITH CLOUD TOPS MARGINALLY
COLD ENOUGH TO SUPPORT DENDRITIC SNOW GROWTH. AS A RESULT...MOST
OF THIS SHOULD FALL AS DRIZZLE...HOWEVER BETTER LIFT IN THE
CONVERGENCE WILL SUPPORT A FEW STEADIER SHOWERS AS WELL. EITHER
WAY...AMOUNTS WILL BE VERY LIGHT DESPITE THE FAIRLY PERSISTENT
PRECIPITATION. HIGH RESOLUTION GUIDANCE PICKED UP ON
THIS...BUT WAS GENERALLY UNDERDONE THROUGH LATE EVENING. THE RGEM
HAD THE BEST HANDLE ON THIS...WITH THE GREATEST QPF AND BEST
PLACEMENT OF THE BAND. BASED ON THIS...EXPECT THIS PRECIPITATION
TO TAPER OFF AS THE BAND LIFTS NORTHWARD LATE TONIGHT.

LOW TEMPERATURES WILL DROP BACK INTO THE LOWER TO MID 30S TONIGHT
WITH A FEW AREAS...ESPECIALLY EAST OF LAKE ONTARIO...DROPPING TO OR
BELOW FREEZING. THERE WILL ALSO BE SOME NEAR FREEZING TEMPERATURES
ACROSS THE COOLER VALLEYS OF THE SOUTHERN TIER...HOWEVER THERE
SHOULD NOT BE ANY PRECIPITATION ACROSS THE SOUTHERN TIER.

THE REGION OF LOW PRESSURE OVER SOUTHERN ONTARIO WILL SLOWLY FILL
AND WEAKEN AS A COASTAL LOW FORMS EAST OF NEW ENGLAND AND MOVES
QUICKLY EASTWARD OUT TO SEA. THE WARM FRONTAL BOUNDARY BETWEEN THE
TWO REGIONS OF LOW PRESSURE WILL STALL AS A STATIONARY FROM ACROSS
THE SAINT LAWRENCE VALLEY AND THE NORTHERN ADIRONDACKS. A RETURN
FLOW OF MOISTURE WILL BRING A RENEWED CHANCE OF SHOWERS TO THE
SOUTHERN TIER ON WEDNESDAY AFTERNOON. HIGH TEMPERATURES WILL RANGE
FROM THE MID 30S EAST OF LAKE ONTARIO TO THE LOWER 40S ACROSS
WESTERN NEW YORK.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A FEW RAIN SHOWERS MAY ACCOMPANY A COLD FRONT PUSHING THROUGH THE
REGION WEDNESDAY NIGHT. COLDER AIR MOVING IN BEHIND THE FRONT
WEDNESDAY NIGHT MAY DEVELOP A WEAK BAND OF LAKE EFFECT SNOW OR
SNOW/RAIN MIX AS THE COLD AIR DEEPENS OVER THE GREAT LAKES.

THURSDAY INTO FRIDAY...LAKE EFFECT SNOW WILL DEVELOP FOR MAINLY
FAVORED 260 TO 270 WIND FLOW AREAS. THE BEST CHANCE FOR SIGNIFICANT
ACCUMULATIONS WOULD BE THURSDAY NIGHT INTO EARLY FRIDAY ACROSS THE
TUG HILL PLATEAU AND WESTERN SOUTHERN TIER AS A WEAK SHORTWAVE MOVES
ACROSS THE AREA WITH 850 MB TEMPERATURES NEARING MINUS 12C.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LAKE EFFECT SNOW WILL CONTINUE INTO THE WEEKEND AS A SERIES OF
SHORTWAVES TRACK ACROSS THE LOWER GREAT LAKES AND 850MB TEMPS
HOVER BETWEEN MINUS 10C AND MINUS 12C.

LAKE EFFECT SNOW EAST OF LAKES ERIE AND ONTARIO SATURDAY WILL WEAKEN
FOR ABOUT A 6 TO 12 HOUR PERIOD LATE SATURDAY AFTERNOON AND EVENING
AHEAD OF A SHORTWAVE MOVING THROUGH THE EASTERN GREAT LAKES. LAKE
EFFECT SNOW WILL INCREASE SATURDAY NIGHT IN A WEST TO NORTHWEST
FLOW. AREAS EAST AND SOUTHEAST OF BOTH LAKES SATURDAY NIGHT INTO
SUNDAY MAY RECEIVE ADDITIONAL MODERATE SNOW AMOUNTS.

THE ARCTIC AIRMASS WILL RETREAT EASTWARD INTO NEW ENGLAND ON MONDAY
AS A RIDGE BUILDS IN FROM THE MIDWEST. WITH THE RIDGE OVER THE
NORTHEAST ON TUESDAY...HIGH TEMPERATURES ON TUESDAY WILL MODERATE TO
AROUND 40F.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
BUF/IAG/ROC...A BRIEF UPTICK IN SW WINDS HELPED LIFT CIGS LATE
THIS AFTERNOON AND EARLY EVENING...BUT THIS IMPROVEMENT SHOULD BE
SHORT-LIVED WITH WINDS EXPECTED TO DIMINISH THIS EVENING. SHALLOW
LOW MOISTURE SHOULD RESULT IN MAINLY MVFR CIGS FOR MOST OF THE
NIGHT AT THESE LOCATIONS...WITH BRIEF PERIODS OF IFR CONDITIONS
POSSIBLE IN DEEPER MOISTURE AND PATCHY DRIZZLE. EXPECT BKN MVFR
CIGS TO LAST DURING THE DAY WEDNESDAY.

JHW...EXPECT LOW MOISTURE TO REMAIN TRAPPED IN BOUNDARY LAYER UNTIL
WINDS SHIFT TO THE SSW LATE TONIGHT AND EARLY WEDNESDAY MORNING.
THIS SHOULD RESULT IN IFR CONDITIONS FOR THE NIGHT...IMPROVING TO
MVFR WEDNESDAY.

ART...A FRONT WILL REMAIN JUST SOUTH OF THE TERMINAL WITH SHALLOW
MOISTURE TRAPPED JUST NORTH OF THE BOUNDARY. THIS SHOULD MAINTAIN
IFR OR LOWER CONDITIONS FOR MOST OF THE NIGHT...WITH A MODEST
IMPROVEMENT TO MVFR EXPECTED EARLY WEDNESDAY WHEN THE FRONT
FINALLY LIFTS NORTH.

OUTLOOK...
WEDNESDAY NIGHT...MAINLY MVFR. AN CHANCE OF SHOWERS.
THURSDAY THROUGH SUNDAY...MVFR/IFR WITH A CHANCE OF SNOW SHOWERS
AND LAKE EFFECT SNOW EAST OF THE LAKES.

&&

.MARINE...
WEAKENING PRESSURE GRADIENT ACROSS THE LAKE ONTARIO BASIN WILL ALLOW
LESS WIND AND WAVES TONIGHT AND WEDNESDAY. THE PRESSURE GRADIENT
WILL REMAIN STRONG ENOUGH TO CREATE SMALL CRAFT ADVISORY CONDITIONS
ON LAKE ERIE FOR TONIGHT...WITH A WEAKENING PRESSURE GRADIENT AND
LESS WIND AND WAVES ON WEDNESDAY AND WEDNESDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
LEZ040-041.

&&

SYNOPSIS...WCH
NEAR TERM...APFFEL/WCH
SHORT TERM...FRANKLIN
LONG TERM...FRANKLIN
AVIATION...APFFEL
MARINE...APFFEL/WCH
Hazardous weather outlook, Dec 29, 11:37 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1137 PM EST TUE DEC 29 2015

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-310445-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1137 PM EST TUE DEC 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-310445-
JEFFERSON-LEWIS-
1137 PM EST TUE DEC 29 2015

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-010>014-019>021-085-310445-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
1137 PM EST TUE DEC 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 6:46 AM ESTSmall Craft AdvisoryBUF6 days
Dec 30, 12:16 PM ESTLake Effect Snow WatchBUFJefferson, Lewis, Oswego15 hr
Dec 30, 12:16 PM ESTLake Effect Snow AdvisoryBUFCattaraugus, Chautauqua, Erie, Wyoming63 hr

Nearby

Freezing Rain Advisories in New York, 2015Every freezing rain advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.